I had my 1st inf. last Thurs. (today is Mon.) and I haven't felt well since. I thought it would pass, but I continue to feel worse as time goes by. I am also a transplant patient (bile duct) and I started having pain and nausea. I have also had diarrhea since this. I don't know if my transplant is the problem or Orencia. What has anyone else experienced?
Pain & felling nausea has been reported as an common side effect of Orencia, stomach upset has also been reported which perhaps could cause diarrhea. Please seek medical advice & or ask your doc to prescribe an alternate, hope this helps?
I have been on Orencia since January of this year. I get very ill after my infusions with headache, nausea and vomiting. My doctors have made several changes that have helped.
I start with two Tylenol and 2 Benadryl orally. Then I use a steroid called solumederol via the IV. Then after these are completed, I get the Orencia infusion. Normally it takes 30 minutes to inject, but I get it over two hours. That has helped alot. I drink lots of water and try to eat small amounts numerous times a day. That's cut the side effects to 1 or 2 days, instead of 7 or more days.
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 3 answers
My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?
Posted 22 Jul 2014 • 1 answer
I switched from enbrel to humira to orencia, and took my 2nd orencia self-injection today, about 2"?
Posted 16 Nov 2014 • 1 answer
Posted 9 Jun 2017 • 0 answers
Posted 21 Aug 2017 • 2 answers